# SDR F3LA2010010500279

- Difficulty date: December 28, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480043207
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED R2 DOOR SILL PLATE INBD FASTENER HOLE FWD OF FRAME 68 IS CORRODED. MX REPAIRED FASTENER HOLE IAW SRM 53-41-14 FIGURE 201 REPAIR PRINCIPLE NR 5.
